MAUDE Adverse Event Report: SMITHS MEDICAL ASD,INC. TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD,INC. TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number TRACH DIC CUF FEN 6.0MM + 1/EA
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product to be returned.The product was packaged (b)(6) 2019 on alloyd 2.Dhr's review found no discrepancies or anomalies relevant to the complaint.In-process, product was inspected for leakage and no non-conformities were noted.Incoming records review for cuff component cp370 (lot # 3859259) found no issues relevant to the complaint.
 
Event or Problem Description
Information received a smith medical tracheostomy|pvc - portex tubes dic required change out before the four weeks of use and scheduled change out.The reason reported was the tracheostomy has a leak.The reported indicated that this occurred a total of three events requiring change out with a certain 3865716 lot.No patient adverse events reported.

Brand Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD,INC.
6000 nathan lane north
minneapolis, mn
MDR Report Key9869268
Report Number3012307300-2020-02198
Device Sequence Number596097
Product Code JOH
UDI-Device Identifier10351688001481
UDI-Public10351688001481
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K934465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2024
Device Model NumberTRACH DIC CUF FEN 6.0MM + 1/EA
Device Catalogue Number513060
Device Lot Number3865716
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2020
Initial Report FDA Received Date03/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;